| Catalog Number |
011-A1000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available and the investigation has not been complete.
Event or Problem Description
The complaint involved a nanoclave¿ connector.It was reported that a leak was found at the valve located between the the infusion line and the child's catheter which resulted in poor sedation.The child was uncomfortable and in pain, with an increased risk of extubating.The valve was changed two times.The problem persisted.The valve was removed from the infusion line.There was patient involvement, unknown adverse event/human harm.
Additional Manufacturer Narrative
The complaint could not be confirmed by the investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.
Additional Manufacturer Narrative
Updated information: d9.Device received on 7/23/2025.Received one (1) used.List # 011-a1000, nanoclave¿ connector for inspection.As received, no damage or anomalies were observed.No mating device was returned.The set was leak tested per product specifications.No leakage was confirmed.The reported complaint cannot be replicated or confirmed.